×

Operators of principal type with interior boundary conditions. (English) Zbl 0253.35076


MSC:

35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Duistermaat, J. &Hörmander, L., Fourier integral operators. II.Acta Math., 128 (1971), 183–269. · Zbl 0232.47055
[2] Egorov, Yu. V., On subelliptic pseudodifferential operators.Dokl. Akad. Nauk SSSR 188 (1969), 20–22. Also in Soviet Math. Dokl., 10 (1969), 1056–1059. · Zbl 0195.14603
[3] –, On canonical transformations of pseudodifferential operators.Uspehi Mat. Nauk, 25 (1969), 235–236. · Zbl 0182.03403
[4] –, Non degenerate subelliptic pseudodifferential operators.Mat. Sb., 82 (124) (1970). 324–342. Also inMath. USSR-Sb., 11 (1970) 291–308.
[5] Egorov, Yu. V. &Kondratev, V. A., The oblique derivative problem.Mat. Sb., 78 (120) (1969), 148–176. Also inMath. USSR-Sb., 7 (1969), 139–169. · Zbl 0165.12202
[6] Eškin, G. I., Degenerating elliptic pseudodifferential equations of principal type.Mat. Sb., 82 (124) (1970), 585–628. Also inMath. USSR-Sb., 11 (1970), 539–582.
[7] –, Elliptic pseudodifferential operators degenerating to first order in the space variables.Trudy Moscov. Mat. Obšč. 25 (1971) 83–118. · Zbl 0233.35041
[8] Hörmander, L.,Linear-partial differential operators. Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, 116. Springer-Verlag, 1963.
[9] Hörmander, L., Pseudodifferential operators and hypoelliptic equations.Amer. Math. Soc. Symp. on Singular Integral Operators, 1966, 138–183.
[10] –, Pseudodifferential operators and non-elliptic boundary problems.Ann. of Math., 83 (1966), 129–209. · Zbl 0132.07402
[11] –, Fourier integral operators I.Acta Math., 127 (1971) 79–183. · Zbl 0212.46601
[12] –, On the existence and regularity of solutions of linear pseudodiffernetial operators.L’Enseignement Math., 17–2 (1971), 99–163.
[13] Kawai, T., Construction of local elementary solutions for linear partial differential operators with real analytic coefficients.Publ. Res. Inst. Math. Sci., Kyoto, Vol. 7, no. 2 (1971), 363–426. · Zbl 0216.12303
[14] Mazja, V. G. &Paneja, B. P., Degenerate elliptic pseudodifferential operators on a smooth manifold without boundary.Functional Anal. i Priložen, 3, 1969, 91–92. Also inFunctional Anal. Appl. Vol. 3 no 2 (1969), 159–160.
[15] Nirenberg, L., A proof of the Malgrange preparation theorem.Proc. Liverpool Singularities –Sympos. I, Dept. pure Math Univ. Liverpool 1969–1970, 97–105 (1971).
[16] Nirenberg, L. &Trèves, F., On local solvability of linear partial differential equations. Part I and II.Comm. Pure Appl. Math., 23 (1970), 1–38 and 459–510. Correction of Part II inComm. Fure Appl. Math. 24 (1971) 279–288. · Zbl 0191.39103
[17] Sjöstrand, J., Sur une classe d’opérateurs pseudodifferentiels de type principal.C. R. Acad. Sci. Paris Ser A-13, 271 (1970), 781–783. · Zbl 0199.41801
[18] Sternberg, S.,Lectures on differential geometry. Prentice Hall, 1965. · Zbl 0129.13102
[19] Trèves, F., A new method of proof of the subelliptic estimates.Comm. Pure Appl. Math. 24 (1971) 71–115. · Zbl 0206.11401
[20] Višik, M. I. &Grušin, V. V., Elliptic pseudodifferential operators on a closed manifold, which degenerate on a submanifold.Dokl. Akad. Nauk SSSR 189 (1969), 16–19. Also inSoviet Math. Dokl. 10 (1969), 1316–1320.
[21] Višik, M. I. Elliptic boundary value problems degenerating on a submanifold of the boundary.Dokl. Akad. Nauk SSSR (1970) 255–258. Also inSoviet Math. Dokl. 11 (1970), 60–63.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.